# SDR DALA1246460914

- Difficulty date: July 11, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORROSION ON L-23L AT STA 1182 AND STA 1195.  INSTALLED LONGERON SECTION AT AFT CARGO STA 1158 TO 1182 AND INSTALLED SPLICE AND STA 1158 TO 1182 PER DC9/MD80 SRM 53=02.
